# SDR CA070219005

- Difficulty date: February 18, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 23,906 hours
- Engine: Garrtt TPE33111U
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 276211497
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION A CRACK WAS DISCOVERED IN THE UPPER AFT OUTBOARD WELD ASSEMBLY ON THE ENGINE MOUNT TRUSS REQUIRING REPLACEMENT OF THE MOUNT ASSEMBLY. (TC NR 20070219005)
